Approximate solutions for catalyst deactivation within a particle

Tai N.M. and Greenfield P.F. (1978) Approximate solutions for catalyst deactivation within a particle. The Chemical Engineering Journal, 16 2: 89-100. doi:10.1016/0300-9467(78)80049-5

Author Tai N.M.
Greenfield P.F.
Title Approximate solutions for catalyst deactivation within a particle
Journal name The Chemical Engineering Journal
ISSN 0300-9467
Publication date 1978-01-01
Sub-type Article (original research)
DOI 10.1016/0300-9467(78)80049-5
Volume 16
Issue 2
Start page 89
End page 100
Total pages 12
Language eng
Subject 1303 Specialist Studies in Education
Abstract Approximate analytical expressions are developed for a time-dependent effectiveness factor for the cases of parallel, series and independent deactivation of a catalyst within the pore of a spherical particle. The main reaction and the deactivation reaction are both assumed to be first order with respect to catalyst activity and also to the reactant and poison concentrations respectively. The method of solution involves describing the activity profile within the catalyst by one or more functions which are linear in radial position. Agreement with the numerical solution is generally superior to that achieved by the shell model.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 13:45:19 EST by System User